# SDR AWXA200301008

- Difficulty date: September 1, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N646AW
- Make and model: Airbus A320-231
- Aircraft serial: 271
- Aircraft time: 35,733 hours, 14,570 cycles
- Engine: Iae V2500A1
- System (JASC): 7500 · Engine Bleed Air System
- Part: Connector
- Condition: Damaged
- Location: Press Regulator
- Part time: 35,736 hours, 14,570 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE, AFTER TAKEOFF BLEEDS OFF RECEIVED ECAM MESSAGE NR 2 ENG BLEED ABNORMAL PRESS. TURNED OFF APU BLEED SWITCH NR 2 ENG BLEED ONLY AT 24 PSI, DIVERTED FOR REPAIR. MAINT REMOVED AND REPLACED BLEED PRESS REG VALVE CTRL SOLENOID (10HA2), DUE TO CLASS 3 FAULT ALSO REPLACED BLEED PRESS TRANSDUCER (8HA2) IAW AMM 36-11-16. CONNECTOR AT BLEED PRESS REG VALVE CONTROL SOLENOID (10HA2) WAS FOUND DAMAGED AND LOOSE, REPLACED CONNECTOR AND BACKSHELL IAW ESPM 20-53-51. LEAK AND OPERATIONAL CHECKS WERE GOOD, NR 2 BLEED AT IDLE IS 22 PSI, 32 PSI AT 35 PERCENT N1, AND 42 PSI AT PRV REGULATION, OPENS AT 8 PSI, NO LEAKS NOTED. PART NAME; BLEED PRESS TRANSDUCER, MFG; LABEM SA, P/N; ZRA1990030.
